MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVPRO-16-US
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to the implant of this transcatheter bioprosthetic valve, while inserting a non-medtronic guidewire to cross the valve, prior to the delivery catheter system (dcs) entering the body, atrio-ventricular block (avb) occurred.The valve was attempted to be deployed, but during the first recapture at 75%, both sides of the deployment knob broke off.The physician was able to recapture and remove the valve successfully.A second valve was loaded with a new delivery catheter system and implanted.Following the valve procedure, a permanent pacemaker was implanted for the avb block.It was reported that per the physician, the avb and subsequent need for a pacemaker were not caused by a medtronic device.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Product analysis: upon receipt of the suspect complaint delivery catheter system (dcs) at medtronic's quality laboratory, the device was received with the valve loaded in the capsule of the dcs and the handle components were detached from the dcs.The device was returned with the end cap/screw gear snap fit connected.Visual analysis showed the tip-retrieval mechanism, inner member shaft, and spindle hub appeared intact with no evidence of damage.Delamination was observed over the nitinol reinforcing frame along the mid-section to the proximal end of the capsule.The tabs were detached from the male deployment knob component.The medtronic analysis technician reattached the actuator components to the dcs; upon attempted retraction of the capsule via the rotation of the deployment knob, the valve deployed as expected.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.Recapturing is a feature of the device that allows for additional attempts at accurately positioning the valve.Various factors can affect valve positioning including patient anatomy or physician technique.Positioning difficulty events do not typically indicate a device malfunction or a failure to meet manufacturing specifications.It was reported during recapture, the actuator separated.The suspect dcs was returned for analysis with the actuator components detached from the dcs which confirmed the reported event.The snap fit tabs of the actuator were broken.There was no other evidence of damage observed on the dcs.Actuator separation is typically associated with broken or damaged snap fit tabs, either one tab or both, which hold the handle together.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to the implant of this transcatheter bioprosthetic valve, while inserting a non-medtronic guidewire to cross the valve, prior to the delivery catheter system (dcs) entering the body, atrio-ventricular block (avb) occurred.The valve was attempted to be deployed, but during the first recapture at 75%, both sides of the deployment knob broke off.The physician was able to recapture and remove the valve successfully.A second valve was loaded with a new dcs and implanted.Following the valve procedure, a permanent pacemaker was implanted for the atrio-ventricular avb.It was reported that per the physician, the avb and subsequent need for a pacemaker were not caused by a medtronic device.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Corrected data: h6.The initial medwatch erroneously included a eval code method for b15 which should have been b14.Let this report reflect only b01 and b14 eval code method included for this event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENVEO PRO DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22493371
Report Number2025587-2025-04970
Device Sequence Number4272124
Product Code NPT
UDI-Device Identifier00643169987210
UDI-Public(01)00643169987210(17)200425(10)0009109801
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2020
Device Model NumberENVPRO-16-US
Device Catalogue NumberENVPRO-16-US
Device Lot Number0009109801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2019
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient Age76 YR
Patient SexMale